Computable and continuous partial homomorphisms on metric partial algebras

Bulletin of Symbolic Logic 9 (3):299-334 (2003)
Abstract
We analyse the connection between the computability and continuity of functions in the case of homomorphisms between topological algebraic structures. Inspired by the Pour-El and Richards equivalence theorem between computability and boundedness for closed linear operators on Banach spaces, we study the rather general situation of partial homomorphisms between metric partial universal algebras. First, we develop a set of basic notions and results that reveal some of the delicate algebraic, topological and effective properties of partial algebras. Our main computability concepts are based on numerations and include those of effective metric partial algebras and effective partial homomorphisms. We prove a general equivalence theorem that includes a version of the Pour-El and Richards Theorem, and has other applications. Finally, the Pour-El and Richards axioms for computable sequence structures on Banach spaces are generalised to computable partial sequence structures on metric algebras, and we prove their equivalence with our computability model based on numerations
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/bsl/1058448675
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,062
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Dieter Spreen (1998). On Effective Topological Spaces. Journal of Symbolic Logic 63 (1):185-221.
Ju L. Eršov (1973). Theorie der Numerierungen I. Mathematical Logic Quarterly 19 (19‐25):289-388.
Jens Blanck (1997). Domain Representability of Metric Spaces. Annals of Pure and Applied Logic 83 (3):225-247.
Ju L. Erš (1977). Theorie Der Numerierungen III. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 23 (19-24):289-371.
J. U. L. Eršov (1975). Theorie der Numerierungen II. Mathematical Logic Quarterly 21 (1):473-584.

View all 7 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

16 ( #239,636 of 1,934,580 )

Recent downloads (6 months)

1 ( #434,193 of 1,934,580 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.